zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost sure exponential stability of stochastic reaction diffusion systems. (English) Zbl 1238.60065
Summary: The Lyapunov direct method, as the most effective measure of studying stability theory for ordinary differential systems and stochastic ordinary differential systems, has not been generalized to research concerning stochastic partial differential systems owing to the emptiness of the corresponding Ito differential formula. The goal of this paper is just employing the Lyapunov direct method to investigate the stability of Ito stochastic reaction diffusion systems, including asymptotical stability in probability and almost sure exponential stability. The obtained results extend the conclusions of {\it X.X. Liao} and {\it X.R. Mao} [Stochastic Anal. Appl. 14, No. 2, 165--185 (1996; Zbl 0848.60058)] and {\it X.X. Liao} et al. [Sci. China, Ser. F 44, No. 5, 389--395 (2001; Zbl 1238.93071)].

MSC:
60H10Stochastic ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] Itô, K.: On stochastic differential equations. Memoirs of the American mathematical society, 4 (1951) · Zbl 0045.07603
[2] Kac, I. Ja; Krasovskii, N. N.: On stability of systems with random parameters. Journal of applied mathematics and mechanics 24, 1225-1246 (1960)
[3] Has’minskii, R. Z.: On the stability of trajectory of Markov processes. Journal of applied mathematics and mechanics 26, 1554-1565 (1962)
[4] Has’minskii, R. Z.: Stochastic stability of differential equations. (1981)
[5] Friedman, A.: Stochastic differential equations and applications. 1 (1975) · Zbl 0323.60056
[6] Mao, X.: Exponential stability of stochastic differential equations. (1994) · Zbl 0806.60044
[7] Liao, X. X.: Theory and application of stability for dynamical systems. (2000) · Zbl 0966.34001
[8] Mao, X.: Exponential stability of stochastic differential equations. (1994) · Zbl 0806.60044
[9] Liao, X. X.; Mao, X. R.: Stability of stochastic neutral networks. Neural, parallel and scientific computations 4, 205-224 (1996) · Zbl 1060.92502
[10] Liao, X. X.; Mao, X. R.: Exponential stability and instability of stochastic neural networks. Stochastic analysis and applications 14, No. 2, 165-185 (1996) · Zbl 0848.60058
[11] Shen, Y.; Liao, X. X.: Razumikhin theory on exponential stability of stochastic neutral functional differential equations. Chinese science bulletin 43, No. 21, 2272-2275 (1998)
[12] Liao, X. X.; Yang, S. Z.; Cheng, S. J.; Fu, Y. L.: Stability of general neural networks with reaction--diffusion. Science in China (F) 44, No. 5, 389-395 (2001) · Zbl 1238.93071
[13] Liao, X. X.; Fu, Y. L.; Gao, J.: Stability of Hopfield neural networks with reaction--diffusion. Dianzi xuebao 28, No. 1, 78-80 (2000)
[14] Wang, L. S.; Xu, D. Y.: Global exponential stability of reaction diffusion Hopfield neural network with varying time. Science in China (E) 33, No. 6, 480-495 (2003)
[15] Luo, Q.; Deng, F. Q.; Bao, J. D.; Zhao, B. R.; Fu, Y. L.: Stabilization of stochastic Hopfield neural network with distributed parameters. Science in China (F) 47, No. 6, 752-762 (2004) · Zbl 1187.35128
[16] He, Q. M.; Kang, L.: Existence and stability of global solution for generalized Hopfield neural network system. Neural, parallel & scientific computations 2, 165-176 (1994) · Zbl 0815.92002
[17] Itô, K.: Foundations of stochastic differential equations in infinite dimensional spaces. CBMS notes 47 (1984) · Zbl 0547.60064